# SDR CALA2018060601424

- Difficulty date: June 4, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 95,964 hours, 9,601 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OTBD ACTUATOR FITTING, ONE CRACK WAS FOUND,  APPROXIMATELY 7/16 INCH IN LENGTH.
